# SDR CALA2016120996021

- Difficulty date: December 9, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 75,300 hours, 28,395 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS NUMEROUS AREAS OF CORROSION.   REMOVED & REPLACED THE DOOR SILL IAW SRM 51-42-11, PG.25 & SRM 51-72-11, PG.1.
